BibTeX record journals/telsys/JahanshahiB19

download as .bib file

@article{DBLP:journals/telsys/JahanshahiB19,
  author    = {Mohsen Jahanshahi and
               Fathollah Bistouni},
  title     = {Reliable networking in Ethernet ring mesh networks using regular topologies},
  journal   = {Telecommunication Systems},
  volume    = {72},
  number    = {2},
  pages     = {199--220},
  year      = {2019},
  url       = {https://doi.org/10.1007/s11235-019-00566-8},
  doi       = {10.1007/s11235-019-00566-8},
  timestamp = {Thu, 05 Sep 2019 19:41:57 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/telsys/JahanshahiB19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics